# SDR IXXA20130901031O

- Difficulty date: September 1, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 74,315 hours, 17,603 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Damaged
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RECEIVED EICAS MESSAGE RT BLEED DUCT LEAK AND APPROXIMATELY ONE MINUTE LATER RT AC BUSS POWER FAILURE.  BUSS OFF LIGHT ILLUMINATED.  RETURNED TO ORIGINATING STATION.  INSPECTION FOUND RIGHT BLEED CROSSOVER DUCT RUPTURED. RIGHT HAND ISOLATION VALVE CONNECTOR DAMAGED. RIGHT HAND WING TO BODY ISOLATION DUCT DAMAGED. RIGHT HAND VAPOR BARRIER DAMAGED. REMOVED AND REPLACED DAMAGED BLEED CROSSOVER DUCT IAW AMM 36-11-01. LEAK CHECKED GOOD. REMOVED AND REPLACED ISOLATION VALVE CONNECTOR IAW SWPM 20-50-01. REMOVED AND REPLACED RIGHT HAND WING TO BODY ISOLATION DUCT IAW AMM 36-11-01. ACCOMPLISHED INTERIM REPAIR TO THE RIGHT HAND VAPOR BARRIER IAW EO 53-767-4960.
